RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 1, Pages 29–34 (Mi tmf5593)  

This article is cited in 2 scientific papers (total in 2 papers)

Bäcklund transformations of the Painlevé equations and rational solutions of the Korteweg–de Vries equation

V. A. Andreev


Abstract: The concept of Bäklund transformations of the Painlevé. equations are defined, and these transformations are found. They are used to construct rational solutions of the Korteweg–de Vries equation.

Full text: PDF file (533 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:1, 973–976

Bibliographic databases:

Received: 04.05.1983

Citation: V. A. Andreev, “Bäcklund transformations of the Painlevé equations and rational solutions of the Korteweg–de Vries equation”, TMF, 61:1 (1984), 29–34; Theoret. and Math. Phys., 61:1 (1984), 973–976

Citation in format AMSBIB
\Bibitem{And84}
\by V.~A.~Andreev
\paper B\"{a}cklund transformations of the Painlev\'{e} equations and rational solutions of the Korteweg--de Vries equation
\jour TMF
\yr 1984
\vol 61
\issue 1
\pages 29--34
\mathnet{http://mi.mathnet.ru/tmf5593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=774204}
\zmath{https://zbmath.org/?q=an:0563.35068}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 1
\pages 973--976
\crossref{https://doi.org/10.1007/BF01038544}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AGK6100003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5593
  • http://mi.mathnet.ru/eng/tmf/v61/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Andreev, “Bäcklund transformations of Toda chains”, Theoret. and Math. Phys., 75:3 (1988), 567–575  mathnet  crossref  mathscinet  isi
    2. V. A. Andreev, “Bäcklund transformations of the Bullough–Dodd–Zhiber–Shabat equation and symmetries of integrable equations”, Theoret. and Math. Phys., 79:1 (1989), 448–450  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:470
    Full text:189
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019